Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes painful pressure like feeling on temple?

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 1994
Answered : 5572 Questions
Question
I have a slightly painful pressure like feeling on my temple (alternates sides). I am also experiencing dizziness. What could the cause of this pressure like pain be and is it serious?
Posted Thu, 7 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 12 hours later
Brief Answer:
Could be muscle tension headache.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your symptoms. I would like to reassure you that these are not suggestive of any serious neurological disease.

The most likely cause could be muscle tension headache.

A normal CT scan of head rules out any serious problem related to the brain.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor